# SDR AALA20070786

- Difficulty date: April 30, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT FORWARD GALLEY COMPARTMENT HAS BROKEN WIRES AND CRACKED.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT FORWARD GALLEY COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
